# SDR QXEA200300692

- Difficulty date: June 4, 2003
- Submitted: June 13, 2003
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 3,497 hours, 2,654 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB - FOUND CRACKS IN AFT BULKHEAD WHILE PERFORMING HYDRAULIC FLEX INSTALL ON THE LEFT HAND WEB.  REPAIRED IAW REO 670-53-61-034.
